BibTeX record journals/soco/Vaida17

download as .bib file

@article{DBLP:journals/soco/Vaida17,
  author    = {Dragos Vaida},
  title     = {An extension of a Y. C. Yang theorem},
  journal   = {Soft Comput.},
  volume    = {21},
  number    = {10},
  pages     = {2507--2512},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00500-017-2578-7},
  doi       = {10.1007/s00500-017-2578-7},
  timestamp = {Fri, 28 Apr 2017 15:09:36 +0200},
  biburl    = {https://dblp.org/rec/journals/soco/Vaida17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics